Alert archive / Ohio / River Flood Warnings in 2016

River Flood Warning 17, NWS Cleveland, OH

June 23, 2016Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Jun 23, 2016, 5:54 PM EDT for Marion County, Ohio. It took effect at Jun 24, 2016, 11:20 PM EDT. It was in force for 54 hr.

The area

The outline as issued.

The facts

Issued
Jun 23, 2016, 5:54 PM EDT (21:54 UTC)
In effect from
Jun 24, 2016, 11:20 PM EDT
Expired
Jun 27, 2016, 5:17 AM EDT
In force
54 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 130 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Prospect (PRGO1). The gauge peaked at 10.08 ft at Jun 26, 2016, 12:00 AM EDT.

actionminormoderate051006/2306/2406/2506/2606/2706/28
Action stage
8 ft
Minor stage
12 ft
Moderate stage
13.5 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03219500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

756 
WGUS41 KCLE 232154
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
554 PM EDT THU JUN 23 2016

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-240554-
/O.NEW.KCLE.FL.W.0017.160625T0600Z-000000T0000Z/
/PRGO1.1.ER.160625T0600Z.160625T0600Z.000000T0000Z.NO/
554 PM EDT THU JUN 23 2016

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Scioto River Near Prospect
* from late Friday night until further notice.
* At 5 PM the stage was 7.3 feet.
* Flood stage is  9 feet.
* Minor flooding is forecast.
* The river is expected to rise to near flood stage early Saturday 
  morning.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
13 follow-up statements
630 
WGUS81 KCLE 240225
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1025 PM EDT THU JUN 23 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-241025-
/O.EXT.KCLE.FL.W.0016.000000T0000Z-000000T0000Z/
/LARO1.2.ER.160623T1803Z.160624T1200Z.000000T0000Z.NO/
1025 PM EDT THU JUN 23 2016

The flood warning continues for the Scioto River Near Larue
* until further notice...or until the warning is cancelled.
* At 10:00 PM Thursday the stage was 13.3 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 11.0 feet.
* At 14.5 feet...The river will flood portions of northern La Rue 
  which will effect lower areas in the center of the city, including 
  the elementary school. Southern portions of the town also effected.
  Several access roads inundated.
* At 14.0 feet...River out of banks. Water inundated Village of La 
  Rue from the northern part of town near Front Street and spreads 
  east over northern High Street. Water will spread into River Street
  and East School Street.
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Floodwaters will spread to east Vine Street.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.


&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-241025-
/O.EXT.KCLE.FL.W.0017.160625T0815Z-000000T0000Z/
/PRGO1.1.ER.160625T0815Z.160625T1200Z.000000T0000Z.NO/
1025 PM EDT THU JUN 23 2016

The flood warning continues for the Scioto River Near Prospect
* from late Friday night until further notice...or until the warning 
  is cancelled.
* At 10:00 PM Thursday the stage was 7.2 feet. 
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...is for the river to rise to near 9.5 feet by Saturday morning.
  Additional rises are possible thereafter.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
689 
WGUS81 KCLE 240955
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
555 AM EDT FRI JUN 24 2016

...The flood warning is cancelled for the following rivers in Ohio...

  Eagle Creek Above Findlay

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC063-241025-
/O.CAN.KCLE.FL.W.0018.000000T0000Z-160624T1200Z/
/FECO1.1.ER.160623T2241Z.160624T0330Z.160624T0551Z.UU/
555 AM EDT FRI JUN 24 2016

The flood warning is canceled for
 Eagle Creek above Findlay. Water levels have dropped below flood  
 stage and will continue to drop. 
* At  5:00 AM Friday the stage was 6.8 feet. 
* No additional flooding is forecast.
* Flood stage is 9.0 feet.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$



OHC101-241755-
/O.EXT.KCLE.FL.W.0016.000000T0000Z-160625T2315Z/
/LARO1.2.ER.160623T1803Z.160624T1200Z.160625T1715Z.NO/
555 AM EDT FRI JUN 24 2016

The flood warning continues for 
  the Scioto River Near Larue
* until Saturday evening...or until the warning is cancelled.
* At  5:00 AM Friday the stage was 13.4 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will crest near 13.6 feet this morning. 
  The river will fall below flood stage Saturday afternoon.
* At 14.0 feet...River out of banks. Water inundated Village of La 
  Rue from the northern part of town near Front Street and spreads 
  east over northern High Street. Water will spread into River Street
  and East School Street.
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Flood waters will spread to east Vine Street.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.


&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-241755-
/O.CON.KCLE.FL.W.0017.160625T0815Z-000000T0000Z/
/PRGO1.1.ER.160625T0815Z.160625T1800Z.000000T0000Z.NO/
555 AM EDT FRI JUN 24 2016

The flood warning continues for 
  the Scioto River Near Prospect
* from late tonight until further notice...or until the warning is 
  cancelled.
* At  5:00 AM Friday the stage was 7.4 feet and rising. 
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...Rise above flood stage tonight and rise to near 
  10.2 feet by Saturday afternoon.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
349 
WGUS81 KCLE 241422
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1022 AM EDT FRI JUN 24 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-242222-
/O.EXT.KCLE.FL.W.0017.160625T0320Z-000000T0000Z/
/PRGO1.1.ER.160625T0320Z.160626T0000Z.000000T0000Z.NO/
1022 AM EDT FRI JUN 24 2016

The flood warning continues for 
  the Scioto River Near Prospect
* from this evening until further notice...or until the warning is 
  cancelled.
* At 10:00 AM Friday the stage was 7.6 feet. 
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...Rise above flood stage by tonight and rise to near 10.8 
  feet by Saturday evening. Additional rises are possible thereafter.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
598 
WGUS81 KCLE 242123
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
523 PM EDT FRI JUN 24 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-250523-
/O.CON.KCLE.FL.W.0016.000000T0000Z-160625T1525Z/
/LARO1.2.ER.160623T1803Z.160624T0900Z.160625T0925Z.NO/
523 PM EDT FRI JUN 24 2016

The flood warning continues for 
  the Scioto River Near Larue
* through Saturday morning.
* At  5:00 PM Friday the stage was 12.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...the river will fall to below flood stage by early 
  Saturday morning.
* At 13.0 feet...River at bankfull in the Village of La Rue. 
  Floodwaters will spread to east Vine Street.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-250523-
/O.CON.KCLE.FL.W.0017.160625T0320Z-000000T0000Z/
/PRGO1.1.ER.160625T0320Z.160626T0000Z.000000T0000Z.NO/
523 PM EDT FRI JUN 24 2016

The flood warning continues for 
  the Scioto River Near Prospect
* from this evening through Sunday.
* At  5:00 PM Friday the stage was 8.2 feet. 
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...Rise above flood stage by tonight and rise to near 10.8 
  feet by Saturday evening. Additional rises are possible thereafter.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
BM
509 
WGUS81 KCLE 250420
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1220 AM EDT SAT JUN 25 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-251220-
/O.EXT.KCLE.FL.W.0016.000000T0000Z-160625T1708Z/
/LARO1.2.ER.160623T1803Z.160624T0900Z.160625T1108Z.NO/
1220 AM EDT SAT JUN 25 2016

The flood warning continues for 
  the Scioto River Near Larue
* until this afternoon.
* At 12:00 AM Saturday the stage was 11.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...the river will fall to below flood stage by this 
  morning.
* At 12.0 feet...Flooding occurs in lowland areas in and around the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-251219-
/O.EXT.KCLE.FL.W.0017.000000T0000Z-160626T1400Z/
/PRGO1.1.ER.160625T0502Z.160625T1200Z.160626T0800Z.NO/
1220 AM EDT SAT JUN 25 2016

The flood warning continues for 
  the Scioto River Near Prospect
* until Sunday morning.
* At 12:00 AM Saturday the stage was 8.9 feet. 
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...Rise above flood stage by early this morning and rise to
  near 10.0 feet by this morning. The river will fall below flood 
  stage by early Sunday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
506 
WGUS81 KCLE 251216
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
816 AM EDT SAT JUN 25 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-252016-
/O.CON.KCLE.FL.W.0017.000000T0000Z-160626T1400Z/
/PRGO1.1.ER.000000T0000Z.160625T1800Z.160626T0800Z.NO/
816 AM EDT SAT JUN 25 2016

The flood warning continues for 
  the Scioto River Near Prospect
* until Sunday morning...or until the warning is cancelled.
* At  8:00 AM Saturday the stage was 9.5 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 10.0 feet by this afternoon.
  The river will fall below flood stage early Sunday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

Sefcovic
069 
WGUS81 KCLE 251855
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
254 PM EDT SAT JUN 25 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-260254-
/O.EXT.KCLE.FL.W.0017.000000T0000Z-160626T1845Z/
/PRGO1.1.ER.000000T0000Z.160625T1800Z.160626T1245Z.NO/
254 PM EDT SAT JUN 25 2016

The flood warning continues for 
  the Scioto River Near Prospect
* until Sunday afternoon...or until the warning is cancelled.
* At  2:00 PM Saturday the stage was 9.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...the river will fall to below flood stage by Sunday 
  morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

Sefcovic
625 
WGUS81 KCLE 252129
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
529 PM EDT SAT JUN 25 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-260529-
/O.CON.KCLE.FL.W.0017.000000T0000Z-160626T1845Z/
/PRGO1.1.ER.000000T0000Z.160626T0000Z.160626T1245Z.NO/
529 PM EDT SAT JUN 25 2016

The flood warning continues for 
  the Scioto River Near Prospect
* until Sunday afternoon.
* At  5:00 PM Saturday the stage was 9.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 10.0 feet by this evening. 
  The river will fall below flood stage Sunday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
BM
794 
WGUS81 KCLE 260420
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1220 AM EDT SUN JUN 26 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-261220-
/O.EXT.KCLE.FL.W.0017.000000T0000Z-160627T0300Z/
/PRGO1.1.ER.000000T0000Z.160626T0400Z.160626T2100Z.NO/
1220 AM EDT SUN JUN 26 2016

The flood warning continues for 
  the Scioto River Near Prospect
* until this evening.
* At 12:00 AM Sunday the stage was 10.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...the river will fall to below flood stage by late this 
  afternoon.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
BM
412 
WGUS81 KCLE 261215
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
815 AM EDT SUN JUN 26 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-262015-
/O.EXT.KCLE.FL.W.0017.000000T0000Z-160627T1200Z/
/PRGO1.1.ER.000000T0000Z.160626T0400Z.160627T0600Z.NO/
815 AM EDT SUN JUN 26 2016

The flood warning continues for 
  the Scioto River Near Prospect
* until Monday morning...or until the warning is cancelled.
* At  8:00 AM Sunday the stage was 10.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...the river will fall to below flood stage by late 
  tonight.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

Sefcovic
412 
WGUS81 KCLE 261929
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
329 PM EDT SUN JUN 26 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-270329-
/O.CON.KCLE.FL.W.0017.000000T0000Z-160627T1200Z/
/PRGO1.1.ER.000000T0000Z.160626T0400Z.160627T0600Z.NO/
329 PM EDT SUN JUN 26 2016

The flood warning continues for 
  the Scioto River Near Prospect
* until Monday morning...or until the warning is cancelled.
* At  3:00 PM Sunday the stage was 9.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...the river will fall to below flood stage by late 
  tonight.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

Sefcovic
427 
WGUS81 KCLE 270156
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
956 PM EDT SUN JUN 26 2016

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-270956-
/O.EXT.KCLE.FL.W.0017.000000T0000Z-160627T1048Z/
/PRGO1.1.ER.000000T0000Z.160626T0400Z.160627T0448Z.NO/
956 PM EDT SUN JUN 26 2016

The flood warning continues for 
  the Scioto River Near Prospect
* until Monday morning...or until the warning is cancelled.
* At  8:00 PM Sunday the stage was 9.4 feet. 
* Flood stage is 9.0 feet.
* Forecast...the river will fall below flood stage late 
  tonight.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
081 
WGUS81 KCLE 270917
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
517 AM EDT MON JUN 27 2016

...The flood warning is cancelled for the following rivers in Ohio...

  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-270947-
/O.CAN.KCLE.FL.W.0017.000000T0000Z-160627T1048Z/
/PRGO1.1.ER.000000T0000Z.160626T0400Z.160627T0530Z.NO/
517 AM EDT MON JUN 27 2016

* At  5:00 AM Monday the stage was 8.7 feet. 
* No flooding is currently forecast.
* Flood stage is 9.0 feet.
* At 9.0 feet...Water inundates low portions of Highway 203 north of 
  Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jun 23, 3:35 PM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 23, 3:35 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
335 PM EDT THU JUN 23 2016

.SYNOPSIS...
Low pressure over the region will begin moving southeast this
evening taking a frontal system along with it. High pressure will
build in from the north Friday and Saturday. A cold front will
reach the area Sunday night.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Front appears to now be south of the area on a line from near
KIND-KCMH with convection now developing along the boundary.
Expect this to remain south of the area through the evening and
overnight.

Further north there is a moisture axis from SERN LWR MI across
Lake Erie into Northeast Ohio causing scattered showers and a few
thunderstorms in the area through the mid afternoon. Expect this
to continue into early evening before drying moves in. Will keep
chance pops going there into evening. Elsewhere will have slight
chance pops to start but not expecting much so will have forecast
dry through the remainder of the evening and the night. Not
completely convinced about clearing tonight given ample low level
moisture across the area but that should be the trend into Friday
morning. Have increased clouds from guidance but still most across
the north half of the area should see clearing after midnight with
clearing south late.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
For Friday any lingering clouds should thin during the morning
hours as high pressure and drier air moves in from the north.
Expecting clear to partly cloudy skies much of Friday through
Saturday. Next chance of precip should be Sunday afternoon as a
cold front approaches from the west. Will have pops increasing to
likely west for the afternoon Sunday and chance central from KCLE
to KMFD. For Sunday evening will swap and go with likely east and
chance west...dropping to chance everywhere after midnight. By
Monday 12z the front should be near a KCLE-KMFD line. Looking for
a warming trend Friday through Sunday with highs near 90 on
Sunday.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Only made tweaks for the long term forecast. Cold front should be
through by Monday morning or at least at our eastern border. A
general large scale trough will move across the Great Lakes Tuesday
and this may kick off a few showers across the far northeastern
counties...but moisture remains limited. High pressure then settles
across the region. GFS takes a shortwave across the Ohio Valley on
Thursday...while the ECMWF takes it further south. For now will keep
a dry forecast. Temperatures will be running slightly below
normal...with Tuesday/Wednesday likely the coolest days with highs
in the mid 70s.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
Low centered over west-central Ohio early this afternoon. It is
expected to slide east-southeast through tonight. There is weak
high pressure and drier air to our north which will help to
improve aviation conditions through this evening. Lowest moisture
and ceilings will get pinched off slowly with time. We are
beginning to see this already with fewer IFR ceilings on the
observations. High pressure builds overhead more firmly by
Friday. Through dark any terminal could still see a
shower/thunderstorm with brief IFR conditions. Remaining IFR
ceilings will trend to MVFR and by evening that trend will
continue with VFR expected. Southeast terminals such as CAK/YNG
will be the last to see improvement. Dewpoint drop is slow and
there is some concern with fog with the loss of the ceilings
overnight. Winds around 5-8 knots will hopefully keep this at
bay...but something to watch for. Light winds will shift to the
northeast as the low finishes crossing the area. Some NE 12+ knots
near the Lake Erie shore on Friday.

Outlook...Areas of non-VFR expected to return late Sunday or
Sunday night. Non-VFR possible across NE OH/NW PA on Tuesday.

&&

.MARINE...
Low pressure is now southeast of the lake with the winds all coming
around to the northeast. We maintain the northeast flow through
Friday. High pressure builds over the lake for Saturday...shifting
east on Sunday. This will keep the lake very quiet. A cold front
crosses the lake late Sunday night with some shower/thunderstorm
chances and then a secondary front follows for Tuesday. High
pressure builds back overhead late Tuesday. Wind speeds Sunday will
be 15 knots...or less through...but we could see slightly higher
winds between Monday and Tuesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...Oudeman
AVIATION...Oudeman
MARINE...Oudeman
Hazardous weather outlook, Jun 23, 10:11 AM EDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1011 AM EDT THU JUN 23 2016

LEZ061-142>149-162>169-OHZ003-006>014-017>019-027-028-036-089-
PAZ001>003-241415-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH-
LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-MARION-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-
1011 AM EDT THU JUN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ020>023-029>033-037-038-047-241415-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MORROW-HOLMES-KNOX-
1011 AM EDT THU JUN 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE A FEW THUNDERSTORMS COULD APPROACH SEVERE
LIMITS TODAY WITH DAMAGING WIND AND LOCALLY HEAVY RAIN BEING THE
MAIN THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 10:25 PM EDTSpecial Weather StatementCLECrawford, Marion, Morrow, Wood, Wyandot20 min
Jun 22, 10:59 PM EDTSpecial Weather StatementCLECrawford, Morrow, Seneca, Wood46 min
Jun 23, 3:28 AM EDTRiver Flood WarningCLEMarion53 hr
Jun 23, 3:59 AM EDTAreal Flood AdvisoryCLEMarion3 hr
Jun 23, 6:58 AM EDTAreal Flood AdvisoryCLEMarion5 hr
Jun 23, 7:35 PM EDTRiver Flood WarningCLEHancock12 hr

Nearby

River Flood Warnings in Ohio, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.